# SDR WVBA2002008

- Difficulty date: April 25, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- Engine: Lyc LTIO540J2BD
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Channel
- Part number: 409872
- Condition: Cracked
- Location: Nlg
- Part time: 17,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THIS AREA WAS LOOKED AT AFTER FINDING OTHER AIRCRAFT WITH THIS CHANNEL CRACKED THE PART WAS REMOVED AND REPLACED.  IT MAY BE THAT THE CUT OUT NOT BEING DRESSED TO RELIEVE THE STRESS CAUSED THE PART TO FAIL AS EXTRA STRESS IS INDUCED FROM THE NOSE GEAR ACTUATOR ATTACH BRACKETS , 2 REAR BOLTS COMING THROUGH THE CHANNEL.  THE OUTBOARD ACTUATOR ATTACH HOLE WAS CRACKED FROM THE HOLE TO THE EDGE OF THE CHANNEL.
